MathSciNet Relay Station
MathSciNet bibliographic data
MR2503984 42B10 (26D15 35S30)
Bak, Jong-Guk; Oberlin, Daniel M.; Seeger, Andreas Restriction of Fourier transforms to curves and related oscillatory integrals. Amer. J. Math. 131 (2009), no. 2, 277–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement